# SDR 2001F00185

- Difficulty date: May 1, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 654643089
- Condition: Worn
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER SURFACE OF THE INBOARD FORE FLAP WAS SHOWING WEAR.  THE DAMAGED AREA WAS REPAIRED IAW EO COO-CMP-A57-243-01, DATED JUNE 06-01.  (M)
